# SDR CALA2017052601581

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 39,568 hours, 11,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR AFTER TAKE OFF AND DESCENT, BUT NOT IN CRUISE.  NO FINDINGS IN COCKPIT, E & E BAY, RAN LOW POWER WITH PACKS AT DIFFERENT SETTING S,  NO IRREGULAR ODORS NOTED.  RAN BOTH PACKS ON BOTH ENGINE BLEEDS AT IDLE, NO BURNING ODOR.  COMPLIED WITH AMM 05-51-58-910-801C1 ODOR IN FLIGHT DECK CONDITIONAL INSPECTION. ALL WIRING CHECKED GOOD.  NO DAMAGED WIRING OR FOD NOTED.  NO UNUSUAL ODORS THAT WOULD SUGGEST BURNT WIRING.  NO CHAFING OR PINCHED WIRES NOTED.  NO INOPERATIVE SYSTEMS OR INDICATION SYSTEMS NOTED. IAW AMM 25-13-03 AND AMM 20-60-03.  ACCOMPLISHED HIGH POWER RUN ON BOTH ENGINES IAW AMM 05-51-58-910- 801C1, FROM ITEM C2J TO C2U. NO ELECTRICAL ODOR NOTED.
